×

zbMATH — the first resource for mathematics

The equations of motion of a collisionless continuum. (English. Russian original) Zbl 1272.76196
J. Appl. Math. Mech. 75, No. 6, 619-630 (2011); translation from Prikl. Mat. Mekh. 75, No. 6, 883-900 (2011).
Summary: The equations of motion of a collisionless continuum are derived within an Eulerian approach. They differ from the classical equations of motion of an ideal gas, which take into account heat conduction phenomena. Several problems related to the weak convergence of the solutions of the equations of motion of a continuum when there is an unbounded increase in time are discussed. The problem of the correctness of the operation of truncating the exact infinite chain of equations of a collisionless gas is examined.
MSC:
76N15 Gas dynamics (general theory)
82D05 Statistical mechanics of gases
PDF BibTeX XML Cite
Full Text: DOI Link
References:
[1] Sedov, L.I., A course in continuum mechanics. vols 1 and 2, (1971), Wolters-Noordhoff Groningen · Zbl 0308.73005
[2] Bogolyubov, N.N., Problems of a dynamical theory in statistical physics, (), 5-118 · Zbl 0116.45101
[3] Uhlenbeck, G.E.; Ford, G.W., Lectures in statistical mechanics, (1963), American Mathematical Society Providence RI · Zbl 0111.43802
[4] Chetverushkin, B.N., Kinetic schemes and the quasi-gas-dynamic system of equations, (2004), Maks Press Moscow · Zbl 1192.76037
[5] Kac, M., Some stochastic problems in physics and mathematics, (1956), Magnolia Petroleum Company Dallas
[6] Kac, M., Probability and related topics in physical sciences, (1957), Interscience London
[7] Kozlov, V.V., Thermal equilibrium according to Gibbs and Poincaré, (2002), Institut Komp’yut Issled Moscow; Izhevsk · Zbl 1143.82302
[8] Devienne, F.M., Frottement et échanges termiques dan LES gaz raréfiés, (1958), Gauthier-Villars Paris
[9] Cercignani, C., Theory and application of the Boltzmann equation, (1975), Scottish Academic Press Edinburgh · Zbl 0403.76065
[10] Kozlov, V.V., Kinetics of collisionless continuous medium, Reg chaotic dyn, 6, 3, 235-251, (2001) · Zbl 1006.82011
[11] Kozlov, V.V., Notes on diffusion in collisionless medium, Reg chaotic dyn, 9, 1, 29-34, (2004) · Zbl 1047.82018
[12] Akhiezer, N.I., The classical moment problem and some related questions in analysis, (1965), Oliver and Boyd Edinburgh · Zbl 0135.33803
[13] Oleinik, O.A., Discontinuous solutions of non-linear differential equations, Usp mat nauk, 12, 3, 3-73, (1957)
[14] Kozlov, V.V., Statistical properties of billiards in polytopes, Dokl ross akad nauk, 416, 3, 302-305, (2007) · Zbl 1152.82014
[15] Mitropol’skii, A.K., Distribution curves, (1960), Izd Leningr Lesotekhn Akad im SM Kirova Leningrad
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.